Alert archive / Pennsylvania / Flash Flood Warnings in 2011
Flash Flood Warning 33, NWS Binghamton, NY
NWS Binghamton, NY issued this flash flood warning at May 3, 2011, 6:00 PM EDT for Susquehanna County, Wyoming County, Pennsylvania; Broome County, Tioga County, New York. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 3, 2011, 6:00 PM EDT (22:00 UTC)
- Expired
- May 4, 2011, 12:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Broome County, NY, Tioga County, NY, Susquehanna County, PA, Wyoming County, PA
The radar
The Binghamton radar (KBGM), 20 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 10.0 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 812 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 277 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
912
WGUS51 KBGM 032200
FFWBGM
NYC007-107-PAC115-131-040400-
/O.NEW.KBGM.FF.W.0033.110503T2200Z-110504T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
600 PM EDT TUE MAY 3 2011
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
TIOGA COUNTY IN CENTRAL NEW YORK...
BROOME COUNTY IN CENTRAL NEW YORK...
SUSQUEHANNA COUNTY IN NORTHEAST PENNSYLVANIA...
WYOMING COUNTY IN NORTHEAST PENNSYLVANIA...
* UNTIL MIDNIGHT EDT WEDNESDAY
* AT 556 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF EXCESSIVE RAINFALL OVER THE WARNED AREA. A CLUSTER OF
SHOWERS AND THUNDERSTORMS WILL IMPACT THE REGION THROUGH THIS
EVENING. SOME THUNDERSTORMS MAY PRODUCE TORRENTIAL
RAINFALL...PERHAPS AROUND AN INCH PER HOUR.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AUBURN
CENTER...FACTORYVILLE...GREAT BEND...HOP BOTTOM...LACEYVILLE...LAKE
CAREY...MEHOOPANY...MESHOPPEN...MONTROSE...NEW MILFORD...
NICHOLSON...NOXEN...OSTERHOUT...TUNKHANNOCK...APALACHIN...
BINGHAMTON...CANDOR...CASTLE CREEK...CHENANGO BRIDGE...CHENANGO
FORKS...CONKLIN...ENDWELL...HARPURSVILLE...KIRKWOOD...LISLE...
NEWARK VALLEY...NICHOLS...OWEGO...SANITARIA SPRINGS...VESTAL...
VESTAL CENTER...WHITNEY POINT AND WINDSOR.
RAPID FLOODING OF STREAMS...CREEKS...URBAN...AND POOR DRAINAGE AREAS
IS LIKELY IN AND NEAR THESE LOCATIONS.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
LAT...LON 4138 7629 4165 7620 4165 7612 4200 7615
4200 7649 4231 7633 4230 7625 4235 7624
4238 7629 4240 7628 4241 7586 4225 7585
4224 7563 4220 7563 4219 7550 4142 7584
$$
MLJ/RRM2 follow-up statements
345
WGUS71 KBGM 040118
FFSBGM
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
918 PM EDT TUE MAY 3 2011
NYC007-107-PAC115-131-040400-
/O.CON.KBGM.FF.W.0033.000000T0000Z-110504T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TIOGA NY-BROOME NY-SUSQUEHANNA PA-WYOMING PA-
918 PM EDT TUE MAY 3 2011
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR
WYOMING...SUSQUEHANNA...BROOME AND TIOGA COUNTIES...
AT 916 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE RAINFALL ACROSS THE WARNED AREA.
ALTHOUGH THE HEAVIEST RAIN...ASSOCIATED WITH THUNDERSTORMS EARLIER
THIS EVENING...HAS TAPERED OFF...LIGHT TO MODERATE RAIN WILL
CONTINUE LATE THIS EVENING. SINCE STREAMS ARE RUNNING QUITE HIGH AND
SOILS ARE SATURATED...RUNOFF PROBLEMS MAY STILL OCCUR.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AUBURN
CENTER...FACTORYVILLE...GREAT BEND...HOP BOTTOM...LACEYVILLE...LAKE
CAREY...MEHOOPANY...MESHOPPEN...MONTROSE...NEW MILFORD...
NICHOLSON...NOXEN...OSTERHOUT...TUNKHANNOCK...APALACHIN...
BINGHAMTON...CANDOR...CASTLE CREEK...CHENANGO BRIDGE...CHENANGO
FORKS...CONKLIN...ENDWELL...HARPURSVILLE...KIRKWOOD...LISLE...
NEWARK VALLEY...NICHOLS...OWEGO...SANITARIA SPRINGS...VESTAL...
VESTAL CENTER...WHITNEY POINT AND WINDSOR.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
LAT...LON 4138 7629 4165 7620 4165 7612 4200 7615
4200 7649 4231 7633 4230 7625 4235 7624
4238 7629 4240 7628 4241 7586 4225 7585
4224 7563 4220 7563 4219 7550 4142 7584
$$
MLJ158
WGUS71 KBGM 040358
FFSBGM
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1158 PM EDT TUE MAY 3 2011
NYC007-107-PAC115-131-040407-
/O.EXP.KBGM.FF.W.0033.000000T0000Z-110504T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TIOGA NY-BROOME NY-SUSQUEHANNA PA-WYOMING PA-
1158 PM EDT TUE MAY 3 2011
...THE FLASH FLOOD WARNING WILL EXPIRE AT MIDNIGHT EDT FOR WYOMING...
SUSQUEHANNA...BROOME AND TIOGA COUNTIES...
ALTHOUGH LIGHT TO MODERATE RAIN WILL CONTINUE THROUGH THE OVERNIGHT
IT IS NOT EXPECTED TO BE ENOUGH TO CAUSE ADDITIONAL FLOODING
PROBLEMS...THUS THE WARNING WILL BE ALLOWED TO EXPIRE.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.
LAT...LON 4138 7629 4165 7620 4165 7612 4200 7615
4200 7649 4231 7633 4230 7625 4235 7624
4238 7629 4240 7628 4241 7586 4225 7585
4224 7563 4220 7563 4219 7550 4142 7584
$$
/PVNWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at May 3, 5:51 PM EDT, 9 minutes earlier.
Area forecast discussion, May 3, 5:51 PM EDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
551 PM EDT TUE MAY 3 2011
.SYNOPSIS...
A LOW PRESSURE SYSTEM WILL MOVE ALONG A STALLED FRONT THAT LIES
ACROSS NORTHEASTERN PENNSYLVANIA AND THE CENTRAL HUDSON VALLEY OF
NEW YORK. THIS LOW WILL PRODUCE MODERATE TO HEAVY RAIN ON THE
NORTH SIDE AND POSSIBLY PRODUCE THUNDERSTORMS NEAR THE FRONT AND
TO THE SOUTH. A WEAK RIDGE OF HIGH PRESSURE WILL BUILD IN FOR
THURSDAY...WITH SHOWERS RETURNING ON FRIDAY.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
UPDATED AT 6 PM... HAVE SENT AN UPDATE TO THE GRIDS TO ACCOUNT FOR
LATEST TRENDS. FORECAST APPEARS TO BE ON TRACK. AREA OF HEAVY RAIN
IS DEVELOPING ALONG THE FRONT OVER CENTRAL PA AND IS TRACKING
NORTHEAST. THIS IS IN GOOD AGREEMENT WITH HIGH RESOLUTION MODEL
SCENARIOS SHOWING A LARGE EXPANSION OF HEAVY RAIN IN A BAND OVER
SOUTHERN PA AND SOUTHERN NY THROUGH 00Z. EXPECT THE HEAVIEST
RAINS... WITH AMOUNTS OF 1 TO 2 INCHES... TO TRAIN FROM BRADFORD
COUNTY NORTHEAST ACROSS BROOME/CHENANGO/CORTLAND/MADISON/ONEIDA
COUNTIES. THE FLASH FLOOD RISK APPEARS TO BE HIGHEST IN THOSE
AREAS DURING THE NEXT FEW HOURS. WILL CONTINUE TO MONITOR CLOSELY
THE POTENTIAL FOR EXPANDING THE FLOOD WATCH EAST TO
DELAWARE/PIKE/WAYNE/SULLIVAN COUNTIES... ALTHOUGH AT THIS POINT IT
LOOKS LIKE THE HEAVIEST RAIN IS HEADING NORTHWEST OF THOSE AREAS
AT LEAST DURING THE NEXT FEW HOURS.
PREVIOUS DISCUSSION...MODERATE TO HEAVY RAIN HAS BEEN VERY SLOWLY
MOVING INTO THE FINGER LAKES REGION TODAY. THIS IS AHEAD OF A LOW
PRESSURE SYSTEM THAT IS EXPECTED TO BE OVER THE CWA AROUND 00Z
TONIGHT. VIS SAT IMAGERY SHOWING AREAS OF PA THE WESTERN CATSKILLS
HAVE BEEN ABLE TO BREAK INTO A LITTLE BIT OF SUN TODAY. TEMPS IN
AVP HAVE RISEN TO THE UPPER 70S. MONTICELLO IS NEARING 80. DEW
POINTS ARE IN THE MID 50S ATTM.
LOOKING AT THE BUFKIT SOUNDINGS, THERE IS A STRONG CAP BETWEEN
700MB AND 500MB. THE MODELS SHOW THIS CAP TO ERODE BY EARLY THIS
EVENING, POSSIBLY EVEN LATE THIS AFTERNOON. ONCE IT DOES, THERE IS
THE POTENTIAL FOR THUNDERSTORMS FROM BASICALLY I81 EAST. LOOKING
AT THE PARAMETERS FOR SEVERE STORMS, THERE IS A POTENTIAL FOR AN
ISOLATED TO A FEW STORMS TO DEVELOP. THE RUC IS SHOWING CAPE NEAR
AVP OF AROUND 825 J/KG WITH GOOD BULK SHEAR VALUES. THE 0-1 KM IS
ABOUT 25KTS, THE 0-3 IS AROUND 30 KTS, AND THE 0-6KM IS ABOUT 45
KTS. THESE WOULD INDICATE SOME SUPERCELL DEVELOPMENT WOULD BE
POSSIBLE, IF THEY CAN GET GOING. THE LAPSE RATES WILL WORK AGAINST
THE STORMS, WITH ONLY 6.9 C/KM FROM 950 TO 700MB, LEAVING THIS
CONDITIONALLY UNSTABLE. THE 700-500 MB IS SHOWING TO BE STABLE AT
5.5 C/KM.
LOOKING AT RAINFALL AND FLOODING POTENTIAL, THE PWATS IS AROUND
1.21 INCHES OVER AVP. OVER BGM 1.39 INCHES. THIS IS WELL ABOVE
NORMAL FOR MAY. GIVEN THE ALREADY SATURATED CONDITIONS OF THE CWA
AND THE MODERATE TO HEAVY SHOWERS ALREADY DEVELOPED, WILL CONTINUE
THE FLOOD WATCH AS ISSUED.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
THE SFC LOW THAT WILL BRING THE RAIN TONIGHT, WILL EJECT TO THE
NE. AN UPPER LEVEL LOW WILL ATTEMPT TO CUT OFF OVER THE CWA
TOMORROW. WITH THIS UPPER LEVEL LOW AND SOME WRAP AROUND MOISTURE
FROM THE SFC LOW, SOME SCATTERED SHOWERS WILL BE POSSIBLE THROUGH
THE DAY ON WEDNESDAY. WITH TEMPS DROPPING WEDNESDAY NIGHT, ANY
REMAINING PRECIPITATION MAY TRY TO CHANGE OVER TO SOME SNOW IN THE
HIGHER ELEVATIONS OF THE CATSKILLS.
BY THURSDAY, THE LOW PRESSURE SYSTEM SHOULD PUSH ENOUGH TO THE
EAST TO GIVE THE CWA A QUIET WEATHER DAY. HIGH PRESSURE WILL TRY
TO BUILD IN FROM THE WEST. THIS SHOULD ALLOW TEMPS TO REBOUND
SOME, BACK INTO THE UPPER 50S TO LOW 60S ON THURSDAY.
THURSDAY NIGHT, UPPER LEVEL LOW WILL LIFT THROUGH EASTERN NEW
ENGLAND AS BRIEF SFC RIDGING DEVELOPS OVER THE AREA. SKIES WILL
BECOME PARTLY CLOUDY TO MAINLY CLEAR WITH TEMPS FALLING INTO THE
LOWER TO MIDDLE 30S.
FRIDAY...MODEL CONSENSUS INDICATES A WEAK UPPER LEVEL TROF AND
ASSOCIATED SFC REFLECTION MAY SPREAD SCATTERED RAIN SHOWERS OVER THE
AREA BEGINNING DURING THE LATE MORNING. WILL CONTINUE WITH LOW CHC
POPS WITH THIS FEATURE WITH HIGHEST POPS WESTERN/SOUTHERN PTN OF
FA.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
UPDATED AS OF 240 PM TUE... AFTER UNSETTLED/SHOWERY CONDITIONS OVER
THE WEEKEND...OWING TO A PERSISTENT NORTHEASTERN U.S.
TROUGH...HEIGHT RISES/IMPROVING WX EXPECTED EARLY NEXT WEEK.
NEAR TO SOMEWHAT BELOW AVG TEMPS FOR EARLY MAY ANTICIPATED SAT/SUN
(HIGHS IN THE 50S/NEAR 60)...THEN MODIFYING TEMPS EXPECTED MON/TUE.
&&
.AVIATION /22Z TUESDAY THROUGH SUNDAY/...
IN GENERAL WIDESPREAD MVFR/IFR CONDITIONS ARE EXPECTED FOR THE
NEXT 24 HOURS.
AT 18Z, SFC LOW OVER WEST VA WITH WARM FRONT EXTENDING UP THROUGH
EASTERN PA INTO SOUTHERN NY. SFC LOW WILL TRACK NORTHEAST ALONG
BOUNDARY WITH WIDESPREAD RAIN ON BACK SIDE AND SHOWERY WEATHER
NEAR FRONTAL BOUNDARY.
FOR KRME/KSYR, WIDESPREAD LOW MVFR CONDITIONS THROUGH 06Z WITH
POSSIBLE IFR BETWEEN 18Z-22Z IN BRIEF HEAVIER RAIN. AFTER 06Z, IFR
CONDITIONS IN MODERATE RAIN AND LOW CIGS. AFTER 13Z CONDITIONS
IMPROVING TO LOW MVFR IN LIGHT SHOWERS.
FOR KITH/KELM, WIDESPREAD LOW MVFR CONDITIONS THROUGH 04Z WITH
POSSIBLE IFR BETWEEN 18Z-22Z IN BRIEF HEAVIER RAIN. AFTER 04Z,
IFR CONDITIONS IN MODERATE RAIN AND LOW CIGS. AFTER 13Z CONDITIONS
IMPROVING TO LOW MVFR IN LIGHT SHOWERS.
AT KBGM, PRIMARILY VFR THROUGH 20Z WITH POSSIBLE MVFR SHOWERS.
AFTER 20Z, WIDESPREAD LOW MVFR CONDITIONS THROUGH 05Z WITH
POSSIBLE IFR BETWEEN 20Z-24Z IN BRIEF HEAVIER RAIN. AFTER 05Z,
IFR CONDITIONS IN MODERATE RAIN AND LOW CIGS. AFTER 13Z CONDITIONS
IMPROVING TO LOW MVFR IN LIGHT SHOWERS.
AT KAVP, VFR THROUGH 22Z, THEN POSSIBLE CONVECTION WITH CB MENTIONED
TO IMPLY THUNDERSTORM POTENTIAL BETWEEN 22Z-02Z. AFTER 02Z, LOW
MVFR CONDITIONS IN MODERATE RAIN IMPROVING TO LIGHT SHOWERS AFTER
13Z BUT STILL MVFR CIGS.
VARIABLE WINDS AROUND 5 KNOTS GRADUALLY BECOMING NORTHWEST THIS
EVENING AND INCREASING WED MORNING TO 10-12 KNOTS.
OUTLOOK...
WED NGT THROUGH THU...POSSIBLE MVFR MAINLY NY...IN SCATTERED
SHOWERS. IMPROVING TO VFR BY THURSDAY AFTERNOON.
THU NGT...VFR.
FRI THROUGH SUN...MVFR CIGS POSSIBLE IN SCATTERED SHOWERS.
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH THROUGH WEDNESDAY EVENING FOR PAZ038-039-043-044-
047.
NY...FLOOD WATCH THROUGH WEDNESDAY EVENING FOR NYZ009-015>018-
022>025-036-037-044>046-055-056.
&&
SYNOPSIS...SLI
NEAR TERM...MSE
SHORT TERM...RRM/SLI
LONG TERM...MLJ
AVIATION...RRMHazardous weather outlook, May 3, 4:04 PM EDT, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 404 PM EDT TUE MAY 3 2011 NYZ009-015>018-022>025-036-037-044>046-055-056-042015- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME- 404 PM EDT TUE MAY 3 2011 ...FLOOD WATCH IN EFFECT THROUGH WEDNESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ038-039-043-044-047-042015- BRADFORD-SUSQUEHANNA-WYOMING-LACKAWANNA-LUZERNE- 404 PM EDT TUE MAY 3 2011 ...FLOOD WATCH IN EFFECT THROUGH WEDNESDAY EVENING... ...SEVERE THUNDERSTORM WATCH 263 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. SEVERE THUNDERSTORM WATCH. STRONG TO POTENTIALLY SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON AND TONIGHT. THE MAIN THREAT WILL BE LARGE HAIL WITH ISOLATED DAMAGING WINDS ALSO POSSIBLE. STORMS ARE EXPECTED TO DEVELOP AFTER 4 PM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ040-048-072-042015- NORTHERN WAYNE-PIKE-SOUTHERN WAYNE- 404 PM EDT TUE MAY 3 2011 ...SEVERE THUNDERSTORM WATCH 263 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. STRONG TO POTENTIALLY SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON AND TONIGHT. THE MAIN THREAT WILL BE LARGE HAIL WITH ISOLATED DAMAGING WINDS ALSO POSSIBLE. LOCALLY HEAVY RAINFALL MAY ALSO OCCUR, LEADING TO A SMALL THREAT FOR FLASH FLOODING. STORMS ARE EXPECTED TO DEVELOP AFTER 4 PM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NYZ057-062-042015- DELAWARE-SULLIVAN- 404 PM EDT TUE MAY 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND SOUTHEASTERN NEW YORK. .DAY ONE...TONIGHT. A WARM FRONT WILL LIFT THROUGH THE REGION THIS AFTERNOON AND TONIGHT AS AN AREA OF LOW PRESSURE APPROACHES FROM THE SOUTHWEST. AN AXIS OF MODERATE TO HEAVY RAINFALL IS EXPECTED TO DEVELOP ACROSS CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. AT THIS TIME THE HEAVIEST RAIN LOOKS TO BE TO THE NORTH AND WEST OF THE CATSKILLS REGION. THIS DEVELOPING WEATHER SITUATION WILL NEED TO BE MONITORED CLOSELY FOR CHANGES IN THE AXIS OF HEAVY RAIN...AS ANY ADDITIONAL HEAVY RAINFALL COULD LEAD TO A RESURGENCE OF FLOODING IN THE REGION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 5:25 PM EDT | Flash Flood Warning | BGM | Bradford | 6 hr |
| May 3, 7:38 PM EDT | Special Weather Statement | BGM | Luzerne | 67 min |
| May 3, 7:52 PM EDT | Areal Flood Advisory | BGM | Luzerne | 3 hr |
| May 3, 3:26 PM EDT | Areal Flood Advisory | BGM | Steuben, Yates | 6 hr |
| May 3, 6:43 PM EDT | Flash Flood Warning | BGM | Chenango, Cortland | 6 hr |
Nearby
Flash Flood Warnings in Pennsylvania, 2011Flash Flood Warnings in New York, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.